Universidad Complutense de Madrid
E-Prints Complutense

General structure of the solutions of the Hamiltonian constraints of gravity



Downloads per month over past year

Fernández-Rañada, Antonio (2009) General structure of the solutions of the Hamiltonian constraints of gravity. International Journal of Geometric Methods in Modern Physics, 6 (4). pp. 631-644. ISSN 0219-8878

[thumbnail of Rañada,AF04preprint.pdf]

Official URL: http://dx.doi.org/10.1142/S0219887809003734


A general framework for the solutions of the constraints of pure gravity is constructed. It provides with well defined mathematical criteria to classify their solutions in four classes. Complete families of solutions are obtained in some cases. A starting point for the systematic study of the solutions of Einstein gravity is suggested.

Item Type:Article
Additional Information:

© World Scientific Publishing. We acknowledge Dr. R. Tresguerres for useful discussions and to Dr. B. Coll for interesting suggestions on the intrinsic definition of the different classes.
J. Martin is in debt to Junta de Castilla y León for the financial support.

Uncontrolled Keywords:Gauge-Theory, Relativity, Formulation, Variables, Spin.
Subjects:Sciences > Physics > Electricity
Sciences > Physics > Electronics
ID Code:24904
Deposited On:02 Apr 2014 07:49
Last Modified:10 Dec 2018 14:58

Origin of downloads

Repository Staff Only: item control page